Stuck in BedStuck in Bed

Author Topic: Procardia side effects  (Read 2168 times)

Karen

  • Jr. Member
  • **
  • Posts: 73
    • View Profile
Procardia side effects
« on: September 17, 2016 at 06:01 PM »
I've been in hospital bedrest since 22.5 weeks due to cervical insufficiency. Had a cerclage done at 13 weeks but started funneling to the stitch at 22.5 weeks. While in hospital, i have been taking procardia10mg every 6hours with no side effect. Today however (i am now 29.2 weeks), i started to feel dizzy like room is spinning and vomited my breakfast. Doc ordered to discontinue procardia until further notice. BP has always been low 100's over 60'-70's with procardia. I dont know if procardia is whats making me feel this way or what...i cant believe after taking it for almost 7 weeks i just now started this symptoms. Any idea????
« Last Edit: September 17, 2016 at 06:04 PM by Karen »